| Model Number |
BG101-350 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male was the answer provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6a date implanted: not applicable as there was no patient contact with the device.Section d-6b date explanted: not applicable as there was no patient contact with the device; therefore, not explanted.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.An attempt was made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
During device handling and prior to insertion, the doctor tried to tie the tube of the bg101-350 model glaucoma implant off several times and it would not occlude.There was no patient contact/no patient involvement with the device.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: 14-nov-2024 section h-3: device evaluated by manufacturer: yes device evaluation: product received in the original packaging.During a visual inspection, the device was inspected under magnification.The complaint device presented with 3 sutures at the beginning of the tube and spots with a substance further down the tube.The complaint issue of ¿dc-occlusion¿ was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.